To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

The Boltzmann equation on… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

The Boltzmann equation on a two-dimensional lattice; theoretical and numerical results.

Conference paper
Authors Laura Fainsilber
Pär Kurlberg
Bernt Wennberg
Published in Bull. Inst. Math. Acad. Sin. (N.S.)
Volume 2
Issue 2
Pages 667--685.
ISSN 0304-9825
Publication year 2007
Published at Department of Mathematical Sciences
Department of Mathematical Sciences, Mathematics
Pages 667--685.
Language en
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?